# SDR SWAA2013040914597

- Difficulty date: April 2, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 89,195 hours, 54,539 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546564
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 986.5, BETWEEN STR 19R TO STR 20R.  REMOVED & REPLACED SHEAR TIE IAW SRM & DWG.
